# SDR UIEA200200050

- Difficulty date: September 29, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- Engine: Ge CF650E2
- System (JASC): 2210 · Autopilot System
- Part: Module
- Part number: 2736005015
- Condition: Leaking
- Location: Autopilot
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 HYDRAULIC LOW QUANTITY LIGHT CAME ON AFTER TAKEOFF.  HYDRAULIC QUANTITY DROPPED TO ZERO.  APPROXIMATELY 30 SECONDS LATER THE EDP AND ADP PRESSURE LIGHTS BEGAN TO FLASH.  SHUT SYSTEM DOWN IAW PROCEDURES.  EDP PUMP SWITCH PLACED TO SUPPLY OFF POSITION AT 0800.  FOUND A/P PITCH MODULE LEAKING.  CHANGED A/P PITCH MODULE ACC MM.  FOUND PRESSURE AND RETURN LINE INTERCHANGED.   CORRECTED THE SAME.  PERFORMED OPS AND LEAK CHECK.  ALL SATISFACTORY.
